# SDR C2XA08ON105

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 9,494 hours, 5,057 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204060
- Condition: Inoperative
- Location: Lavatory
- Part time: 9,471 hours, 5,048 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0001 - AUS - FLIGHT CREW REPORTED LAV SMOKE DETECTION NO TEST.  MX PERSONNEL REMOVED AND REPLACED LAV SMOKE DETECTOR.  OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
